|Labido loss on Lexapro regained when on blood thinners?
Aug 31, 2005
I have found it most frustrating with the loss of labido and other sexual dysfunctions that I sustain while taking this SSRI. I have been perscribed Viagra and for me it barely works. Two years ago after having surgery to replace a hip I was on coumadin for a short while. During that time I had a COMPLETE resurgence in all areas of sexual health, labido was very high, zero erctile dysfuction and not a single issue with ejaculation. All dysfuction immediately reoccured when the blood thinner was stopped. Viagra, for me, has been a complete waste of my money. Have you ever heard of such an issue? Makes me wish I could be back on blood thinners. Would it be safe for me to assume that perhaps some other underlying issue and not the SSRI could be the main reason for my sexual dysfucntion? Where should I turn? I discussed this with my HIV doctor who perscibes the Lexapro and the Viagra and she seems to really not want to discuss the matter.
| Response from Dr. Horwath
I don't know why the coumadin helped you. Erectile dysfunction is sometimes caused by problems in blood flow to the penis. Perhaps the coumadin improved the blood supply somehow. But this should not have an effect on libido or ejaculation.
Maybe you should consult a urologist about your sexual problems and see if there is some physical evidence of problems in blood flow.
Some people who experience decreased libido with Lexapro or other SSRI's benefit from the addition of Wellbutrin (buproprion).
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chills After Mutual Masturbation Worried I Have HIV
- Headache After Giving A Bj Worried I Have HIV
- Loose Stool After Sex With Stripper Condom Broke Sign Of HIV AIDS
- Pain In Penis After Touching Vaginal Fluid Worried I Have HIV
- Rash After Rubbing Stripper Worried I Have HIV
- Red Eyes After French Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.